# SDR 2008UALA01128

- Difficulty date: March 2, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 50,863 hours, 35,331 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 303 S10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE BOX AUX WEB IS CRACKED BS 303.9 ABOVE STR 10L.  MAJOR REPAIR ACCOMPLISHED: REMOVED CRACKED INTERCOSTAL & DISCARDED EXISTING ITEMS OF THE BUILD-UP. FABRICATED & INSTALLED FRAME WEB DOUBLER REPAIR. INSTALLED NEW FABRICATED PARTS IN INTERCOSTAL BUILD-UP.
